MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BALLOON/O-RING KIT FOR ULTRASOUND 20PCS

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; BALLOON/O-RING KIT FOR ULTRASOUND 20PCS
Model Number OF-A67
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot# is unavailable.We will continue to investigate this situation and if necessary, file a supplemental report.
 
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.There are small holes in the rubber.The balloons are leaky.
 
Additional Manufacturer Narrative
Evaluation summary: we have contacted a service center in emea on july 27, 2021 and august 10, 2021 if they could provide us additional information related to the complaint.They said that they did not have further information related to the patient and have been checking the responsible person in the service department to obtain any further information ; however, we have not heard any feedback from them as of august 12, 2021.We will continue to communicate it with the engineer and create a supplemental report if we have any.This report is being filed as part of the pentax backlog management plan.

Brand Name
PENTAX
Common Device Name
BALLOON/O-RING KIT FOR ULTRASOUND 20PCS
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12098178
Report Number9610877-2021-10075
Device Sequence Number11170576
Product Code ODG
UDI-Device Identifier04961333113545
UDI-Public04961333113545
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K130247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberOF-A67
Device Lot Number0021040
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2021
Supplement Date Received by Manufacturer05/31/2021
Initial Report FDA Received Date07/01/2021
Supplement Report FDA Received Date08/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1